MathSciNet Relay Station
MathSciNet bibliographic data
MR1962352 (2003m:60211) 60J45
van den Berg, M. Subexponential behaviour of the Dirichlet heat kernel. J. Funct. Anal. 198 (2003), no. 1, 28–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement